# SDR R7MR33197

- Difficulty date: March 22, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N397LG
- Make and model: Snias AS350B3
- Aircraft serial: 3268
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 5040121910
- Part serial: 50401219102500
- Condition: Inoperative
- Location: Cockpit
- Part time: 222 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNIT INOPERATIVE.  GYRO WILL NOT CAGE.  REPLACED WITH NEW UNIT,  CORRECTED PROBLEM.
